MathSciNet Relay Station
MathSciNet bibliographic data
MR502897 (80a:58006) 58C20 (41A50)
Abatzoglou, Theagenis J. The minimum norm projection on $C\sp{2}$-manifolds in ${\bf R}\sp{n}$. Trans. Amer. Math. Soc. 243 (1978), 115–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement